All I Can Do Is Prey - Legal Murder

I’m going to crash severely, It’s happening again!

Before Xmas I had an upturn in symptoms for 2-3 weeks followed by a severe crash that affected my heart and sleep.

2-3 weeks since I crashed the same upturn in symptoms is happening again. It feels like DHT is increasing.

Why this cycle of events is happening again I don’t know but I’m being legally murdered by Merck and have been left to die by my GP.

My sleep dropped from 4-5 hours to 2-3 hours in the recent crash, and hasn’t recovered. If that repeats I’m done to nothing.

My daily heart rate jumped by 15 beats. If that repeats I’m heading to accident and emergency and will need medical intervention with drugs that could seriously worsen PFS.

This is terrifying. I cannot stop what is happening. It seems beyond what’s being discussed on the forum.

I have maybe 1-2 weeks before the fallout hits me again.

Sorry I hate making these drama queen posts. Where will this end.

1 Like

Mate, this is no drama queen moment I know how bad you are and the strategies etc that you have tried. You’ve thrown everything at this hell. I don’t know what to say other than hang on. you’re a top guy with a great heart. It may turn a corner no one knows with this fucked up shit

4 Likes

I just came back from seeing a doctor for my heart rate today. They measured my heart rate and it came out 95 bpm. Told me I was fine and there’s nothing wrong with me (WTF?). Also did an EKG and told me I was perfectly fine. But I KNOW that’s not true because I have a heart rate monitor at home and it shows me that I have an irregular heart beat everytime I use it. I can also FEEL when I have an irregular heart beat/heart palpitation. My heart literally stops and I lose breath with chest pressure all at once. This happens multiple times a day. Doctors just don’t care about us.

My resting heart rate has consistently been in the 90-100 range since my crash a month ago. I’ll be sitting down and a lot of times it’ll be over 100. My heart rate before my crash was in the 70’s range.

It’s really discouraging that doctors don’t care about patients like us. It’s basically up to us to figure out treatments on our own.

It damages the heart valves and I think causes heart disease. So Drs are interested in treatment over prevention. You’re more valuable to him when really sick. Mine spiked to 180 whilst walking.

Yours might settle back down over time at least it’s not getting worse.

Look into natural blood thinners.

Once resting goes over 100 they must intervene with treatment which is usually medication that negatively affects testosterone.

The pacemaker emits an electrical signal in the brain which might not work well with a PFS brain and might worsen symptoms.

I actually saw another doctor before this one, and he asked me if I wanted a beta-blocker. I forgot which brand but he told me he could prescribe it to me if i wanted it. But this was 2 weeks after the crash so I was scared and didn’t want to take any meds or drugs.

Would beta-blockers be detrimental to us? Or is it safe?

They increased my libido in low doses but nothing noted with higher doses. 5mg is a low dose worth trying. They can affect sexual function.

https://www.ncbi.nlm.nih.gov/m/pubmed/2900627/

Yeah, all you described I can confirm. My natural resting heart rate is in the 40s. Before I crush the resting heart rate is going up a few beats up to 70s, 80s (which is my usual heart rate for slow jogging).
It is not directly a heart disease. PFS affects the neurocorticoids, especially allopregnanolone. Allopregnanolone has a buffer function for stress. So when there is no buffer cortisol (with its detrimental effects) kicks in: rise of heart beat, insomnia, irritability, low heart rate variability etc.
My Tipp is stay away from coffein, any kind of stress. If you can try to take a vacation, go to bed early and sleep long. Then symptoms get better.

Also, I am a doctor. If there are any questions anyone can contact me.

I am severely thinking of going into research to fix PFS. Please guys don’t do any harm to yourself. I know how hard it is. But together we can set up campaigns and launch research projects. We will find healing!

2 Likes

As a doctor, you will be aware of how important gathering clinical data is, please fill out our survey. Click the bar chart button at the top of the page near the search button. It’ll take an hour or so. Thanks!

1 Like

@ac3c I feel your pain and desperation. Did you mention that benzodiazepines don’t help you?

Might be reckless of me to suggest any of this but what about trying opiods in the very short term only to slow down your CNS and give you a boost to allopregnanolone at the same time? I don’t think they affect androgens in any way but I could be wrong. I remember doing much better albeit temporarily after taking two doses of codeine for teeth pain. I ended up sleeping considerably better for a few days.

https://www.ncbi.nlm.nih.gov/m/pubmed/26461073/

I also have guinea pigged palmitoylethanolamide a few times. It boosts allo synthesis. I definitely feel a blanket of calmness and wellbeing a few hours after taking it. Many short term studies suggest it’s safe.

Also lastly maybe you could consider trying Sage with @silentpain98?

Please hang in there.

1 Like

OK, opiods aren’t safe after all wrt androgens, at least in chronic daily use: https://www.ncbi.nlm.nih.gov/pmc/articles/PMC5410969/

Never mind about opiates. It drops your testosterone within hours of taking it.

Ok thanks bud I’ll look into the other supplement you mentioned. I need some type of intervention.

I didn’t really want to mention it (PEA) because I am experimenting with it myself and can’t guarantee its safety. I’ve only taken it a few times. It is something that your body makes though.

1 Like

I would not recommend opiods (for the long-term use). At least one has to be very careful with addiction. I tried remergil (mirtazapine). It worked for me, but I dropped it as my memory got really bad and it didn’t work that well after a while. Comming of remergil while crushing was the worst experience I ever had. For 6 weeks I just slept an hour and some days not at all. But it is difficult to say if it was the withdrawl of mirtazpine or the crush of starting PFS.

Yes, I want to. I probably have to do it on another laptop. On mine it doesn’t show me the icon.

1 Like

But no longterm effects from palmitoylethanolamide?
I looked it up it looks interesting.

Thanks! If the icon isn’t there when you look elsewhere, let me know and I’ll see if there’s anything we need to do at this end.

Thanks, now it works

1 Like